Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Have swelling after the treatment for epidydimo orchitis. Safe time to masturbate?

i have just been discharged from hospital (2days ago) after being treated with epidydimo- orchitis - i still have a lot of swelling and pain and understand this will reduce over the next week or so - there is obviously a lot of infected fluid/ sperm in there. My question is when that area is less painful should i try masturbate to 1/ relive pressure 2/ remove some of the infected fluids or should i avoid this completely in case it causes any complications Thanks
Asked On : Mon, 21 Jan 2013
Answers:  1 Views:  457
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Critical Care Specialist 's  Response
Hi thanks for your question.
You had epididmo orchitis.for which you are still under treatment.I would suggest you to avoid masturbation till you completly recover from infection,which means,no swelling,no pain.
Taking out seminal fluid will not help in treatment of epididmo orchitis,infact it can aggrevate it.
Hope this answers your question.
Answered: Mon, 21 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor